# SDR AALA202102269006

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,872 hours, 15,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR MUST BE ARMED DISARMED MULTIPLE TIMES FOR SLIDE STATUS TO FINALLY AGREE WITH DOOR ARMED STATUS.  LUBED R1 DOOR OPERATIONS CHECK AND INDICATION GOOD.
